A proof of Bondesson’s conjecture on stable densities

Pierre Bosch Laboratoire Paul Painlevé, Université Lille 1 Thomas Simon Laboratoire Paul Painlevé, Université Lille 1

Analysis of PDEs mathscidoc:1701.03032

Arkiv for Matematik, 54, (1), 31-38, 2014.11
We show that positive$α$-stable densities are hyperbolically completely monotone if and only if$α$≤1/2. This gives a positive answer to a question raised by L. Bondesson in 1977.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:41 uploaded by arkivadmin ] [ 522 downloads ] [ 0 comments ]
@inproceedings{pierre2014a,
  title={A proof of Bondesson’s conjecture on stable densities},
  author={Pierre Bosch, and Thomas Simon},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203641594580091},
  booktitle={Arkiv for Matematik},
  volume={54},
  number={1},
  pages={31-38},
  year={2014},
}
Pierre Bosch, and Thomas Simon. A proof of Bondesson’s conjecture on stable densities. 2014. Vol. 54. In Arkiv for Matematik. pp.31-38. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203641594580091.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved